Volume 16, Issue 1 (5-2002)                   Med J Islam Repub Iran 2002 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

AYATOLLAHI S, MOHAMMADI M, JAFARY P, KHADEMI A. STATISTICS IN INTERNATIONAL MEDICAL JOURNALS OF IRAN. Med J Islam Repub Iran. 2002; 16 (1) :59-61
URL: http://mjiri.iums.ac.ir/article-1-779-en.html
From the Department of Biostatistics and Epidemiology, Shiraz University of Medical Sciences, Shiraz, l.R. Iran.
Abstract:   (1988 Views)
This article has no abstract.
Full-Text [PDF 264 kb]   (548 Downloads)    
Type of Study: Letter to Editor | Subject: Epidemiology

Add your comments about this article : Your username or Email:
CAPTCHA code